# SDR GTIA2020020334982

- Difficulty date: January 31, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 49,589 hours, 22,922 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR MEGAPHONE INOP-R/R AFT MEGAPHONE IAW A/C DRAWING A319-EMER-EQUIP
